# SDR SWIA202265369

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 34,246 hours, 21,283 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED AIR DUCT WARNING AT FL290 RAN QRH AND STARTED EMERGENCY DESCENT.   (FLIGHT 5579 - FILED CLOSED)     THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24657255 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH FLEET COORDINATOR REQUEST TO PERFORM RIL 5458.  REFERENCE CPS 24667596 AND 24667612 FOR WORK PERFORMED.  RIL 5458 IS ATTACHED TO THOSE CAMPS AS WELL."
